# SDR SWAA2017042513366

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 60,727 hours, 36,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT LIGHT COVER FELL OFF.     R & R THE COVER IAW AMM.
